# SDR AALA201703279017

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 8,568 hours, 2,792 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER FOUND IN YELLOW BAND AT 34 DEGREES F.  SERVICED THE CYLINDER IAW AMM 52-10-00.
